UK-Muscle.co.uk Forum banner
1 - 5 of 5 Posts

·
Premium Member
Joined
·
541 Posts
Discussion Starter · #1 ·
Hi Guys,

Im halfway through a cycle and had to change to black widow test e and tren A as that was all the source had at the time. Iv been told that there is a high chance these are fake since BW have disappeared a long while ago.

I now have a very sore lump on my right quad from the tren A injection. It is warmer to touch than the surrounding area and 72 hours have passed.

Is it likely that this is an abyss? What should I now do?

Thanks
 

·
Newbie Trainer
Joined
·
38 Posts
as ur half way through and this is first site of a lump,the gear will be fine or you would ve got a lump at the start.iv had many lumps.just give a wk and it should start to go down if it gets worse then it s bad news.absess happens when dirt get into skin or u dont go deep enough.dont inject in that site use another.try heat on the area as its prob the liquid was cold and hard and wont move.heat n massage
 

·
Unless you're a bodybuilder you only rent food
Joined
·
5,555 Posts
Abscesses are not caused by not injecting deep enough!

You only need go an inch into any muscle.

Abscesses are caused by pathogens.

If the lump is getting more painfu,l and particularly if it develops a red ring and a softer centre, go to A&E.
 

·
Premium Member
Joined
·
541 Posts
Discussion Starter · #4 ·
Im halfway through my cycle but this was the first jab using the new lab. I had no PIP with the last lab but lots with this! Plus my two vials of Tren A were different colour but from the same batch and lot.. was mentioned here it may have been mislabeled though.

The soreness covers the area the same size as my palm. It has some redness but so far no red ring. It doesnt seem to be getting more painful, about the same as yesterday but it is very sore!

Thanks for all of the advice.
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top